Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 18, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 2 (1988)
Bull. Amer. Math. Soc. 18 (1988)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 18, Number 2 (1988)
Bull. Amer. Math. Soc. 18 (1988)
More Information
Full-text PDF     Request Permissions
Crabgrass, measles and gypsy moths: An introduction to modern probability
Richard Durrett.
Bull. Amer. Math. Soc. 18 (1988), 117-143
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929088
Topological transversality holds in all dimensions
Frank Quinn.
Bull. Amer. Math. Soc. 18 (1988), 145-148
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929089
Control variations with an increasing number of switchings
Matthias Kawski.
Bull. Amer. Math. Soc. 18 (1988), 149-152
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929090
The deformation theory of representations of fundamental groups of compact Kähler manifolds
William M. Goldman and John J. Millson.
Bull. Amer. Math. Soc. 18 (1988), 153-158
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929091
One-dimensional dynamics: The Schwarzian derivative and beyond
W. de Melo and S. van Strien.
Bull. Amer. Math. Soc. 18 (1988), 159-162
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929092
Band-limited functions: $L^{p} $-convergence
Juan Antonio Barceló and Antonio Juan Córdoba.
Bull. Amer. Math. Soc. 18 (1988), 163-166
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929093
Dyson’s crank of a partition
George E. Andrews and F. G. Garvan.
Bull. Amer. Math. Soc. 18 (1988), 167-171
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929094
Numerically determining solutions of systems of polynomial equations
T. Y. Li, Tim Sauer and James A. Yorke.
Bull. Amer. Math. Soc. 18 (1988), 173-177
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929095
Bounded geodesics for the Atiyah-Hitchin metric
Maciej P. Wojtkowski.
Bull. Amer. Math. Soc. 18 (1988), 179-183
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 929096

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Malcev-admissible algebras, by Hyo Chul Myung.
Reviewer: J. Marshall Osborn
Bull. Amer. Math. Soc. 18 (1988), 185-187
Review information
Full-text PDF
Introduction to complex hyperbolic spaces, by Serge Lang.
Reviewer: Mark Green
Bull. Amer. Math. Soc. 18 (1988), 188-191
Review information
Full-text PDF
Spectral geometry: Direct and inverse problems, by Pierre H. Bérard.
Reviewer: Burton Randol
Bull. Amer. Math. Soc. 18 (1988), 191-193
Review information
Full-text PDF
Intégration et théorie des nombres, by Jean-Loup Mauclaire.
Reviewer: P. D. T. A. Elliott
Bull. Amer. Math. Soc. 18 (1988), 193-209
Review information
Full-text PDF
Le problème des modules pour les branches planes, by Oscar Zariski.
Reviewer: Sherwood Washburn
Bull. Amer. Math. Soc. 18 (1988), 209-214
Review information
Full-text PDF
Partial differential relations, by Mikhael Gromov.
Reviewer: Dusa McDuff
Bull. Amer. Math. Soc. 18 (1988), 214-220
Review information
Full-text PDF
Fundamental principles of the theory of extremal problems, by Vladimir M. Tikhomirov.
Reviewer: John L. Troutman
Bull. Amer. Math. Soc. 18 (1988), 220-224
Review information
Full-text PDF
Quadratic forms and Hecke operators, by Anatolij N. Andrianov.
Reviewer: Martin Eichler
Bull. Amer. Math. Soc. 18 (1988), 224-230
Review information
Full-text PDF
Arithmetic functions and integer products, by P. D. T. A. Elliott.
Introduction to arithmetical functions, by Paul J. McCarthy.
Reviewer: Jean-Marie De Koninck
Bull. Amer. Math. Soc. 18 (1988), 230-247
Review information
Full-text PDF
Global stability of dynamical systems, by Michael Shub.
Reviewer: Joel Robbin
Bull. Amer. Math. Soc. 18 (1988), 248-250
Review information
Full-text PDF
Buchsbaum rings and applications: An interaction between algebra, geometry and topology, by Jürgen Stückrad and Wolfgang Vogel.
Reviewer: E. Graham Evans, Jr.
Bull. Amer. Math. Soc. 18 (1988), 251-253
Review information
Full-text PDF
Asymptotic theory of statistical inference, by B. L. S. Prakasa Rao.
Reviewer: Priscilla E. Greenwood
Bull. Amer. Math. Soc. 18 (1988), 254-256
Review information
Full-text PDF
Invariant manifolds, entropy and billiards; smooth maps with singularities, by Anatole Katok and Jean-Marie Strelcyn.
Reviewer: Michael Brin
Bull. Amer. Math. Soc. 18 (1988), 256-257
Review information
Full-text PDF